# SDR UPS97825189

- Difficulty date: October 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 1620
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C/CK, FS 1135 CARGO TRACK F AND G HAS SEAT TRACK DAMAGE.  REMOVED OLD SEAT TRACK AT FS 1620 RIGHT HAND TRACK F, FABBED NEW TRACK SECTION FROM EXTRUSION PO 081001051, TREATED AND PRIMED IAW DC8 SRM 51-1-8.  INSTALLED NEW TRACK FROM FS RIGHT HAND 1620 FS RIGHT HAND 1700 IAW DC8 SRM 51-3-0.
